# SDR 29GA94732122812

- Difficulty date: December 28, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 31,700 hours, 40,812 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1145802811
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 4068 DUJ  PILOT REPORTS RIGHT MAIN LANDING GEAR DOES NOT FULLY RETRACT, NO INDICATION IN THE COCKPIT.  FOUND PRESSURE RELIEF LINE CRACKED.  REPLACED LINE, OPERATIONAL CHECKS GOOD.
